Volume 7, Issue 4 (Vol. 7,No. 4, 2021)                   mmr 2021, 7(4): 889-911 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mansouri L, babolian E. Numerical solution of fractional delay Volterra integro-ifferential equations Using Shifted Orthogonal Genocci Polynomials. mmr 2021; 7 (4) :889-911
URL: http://mmr.khu.ac.ir/article-1-3113-en.html
1- , babolian@khu.ac.ir
Abstract:   (949 Views)
Full-Text [PDF 644 kb]   (493 Downloads)    
Type of Study: Other | Subject: Mat
Received: 2020/07/13 | Revised: 2023/06/18 | Accepted: 2020/11/24 | Published: 2022/03/29 | ePublished: 2022/03/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb